MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Separation Problem (4043)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name enveo pro delivery system; product id envpro-16-us (lot: 0012672045); product type: 0195-heart valves; select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the implant of this transcatheter bioprosthetic valve, the valve and delivery catheter system (dcs) were inserted into the patient, advanced to the annulus, and the valve was fully deployed.Upon withdrawal of the dcs, the valve dislodged into the ascending aorta.The dcs was fully withdrawn from the patient.Subsequently, a second valve was successfully implanted in the patient.
 
Event or Problem Description
It was reported that during the implant of this transcatheter bioprosthetic valve, the valve and delivery catheter system (dcs) were inserted into the patient, advanced to the annulus, and the valve was fully deployed.Upon withdrawal of the dcs, the valve dislodged into the ascending aorta.The dcs was fully withdrawn from the patient.Subsequently, a second valve was successfully implanted in the patient.Additional information was received that access was obtained via the right femoral artery.A pre-implant balloon aortic valvuloplasty was performed.The dcs was advanced to the native valve over a non-medtronic guidewire.The cuspal overlap technique was not used for implant.The valve was slowly deployed without twisting or torquing the dcs.Prior to slowly withdrawing the dcs, it was confirmed that the nose cone was centered within the valve frame.This was done by slightly retracting the guidewire.Upon withdrawal, slight resistance was noted.The dcs could not be separated from the valve paddle.Per the physician, this caused the valve to dislodge.Of note, the diameter of the ascending aorta was small at 40 mm with an inner diameter of 29.5 mm.This caused the dcs to remain tightly attached to the paddle, making it difficult to separate.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Image review: four media files were provided for review.The patient¿s executive summary was provided for anatomical review.The patient¿s annulus perimeter measured 67.9mm with a perimeter derived diameter of 21.6mm suggesting a 26mm valve.The average diameter of the sinuses of valsalva measured less than the recommended 27mm for the 26mm valve.The documentation supports that a 23mm valve was used for the procedure.The images provided reveal a dislodged valve into the ascending aorta.The dislodgement event was not captured; however, it was reported that the dislodgement occurred upon withdrawal of the delivery catheter system.Subsequently, a second valve was implanted and final angiogram showed evidence of significant aortic regurgitation/paravalvular leak, possibly moderate.Of note, the undersized valve most likely contributed to the dislodgement and the aortic regurgitation/paravalvular leak seen.Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated h.6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22542232
Report Number2025587-2025-05129
Device Sequence Number15568000
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public(01)00763000017811(17)260616
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2026
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/22/2025
07/29/2025
09/02/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/23/2025
08/25/2025
09/29/2025
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight64 KG